Inventiones mathematicae

, Volume 51, Issue 3, pp 261–266 | Cite as

The nonexistence of certain Moufang polygons

  • Richard Weiss
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Biggs, N.: Algebraic graph theory. Cambridge: Cambridge University Press 1974Google Scholar
  2. 2.
    Dempwolff, U.: On primitive permutation groups whose stabilizer of a point inducesL 2 (q) on a suborbit. Ill. J. Math.20, 48–64 (1976) and21, 427 (1977)Google Scholar
  3. 3.
    Feit, W., Higman, G.: The nonexistence of certain generalized polygons. J. Algebra1, 114–131 (1964)CrossRefGoogle Scholar
  4. 4.
    Tits, J.: Classification of buildings of spherical type and Moufang polygons: a survey. In: Atti Coll. Intern. Teorie Combinatorie, Accad. Naz. dei Lincei, Roma, 1973, 229–246 (1976)Google Scholar
  5. 5.
    Tits, J.: Buildings of spherical type and finiteBN-pairs. Lecture Notes in Math.386. Berlin-Heidelberg-New York: Springer 1974Google Scholar
  6. 6.
    Tits, J.: Non-existence de certains polygones généralisés, I. Inventiones math.36, 275–284 (1976)CrossRefGoogle Scholar
  7. 7.
    Weiss, R.: Groups with a (B, N)-pair and locally transitive graphs. Nagoya J. Math.74 (to appear)Google Scholar
  8. 8.
    Wong, W.J.: Determination of a class of primitive permutation groups. Math. Zeitsch.99, 235–246 (1967)CrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • Richard Weiss
    • 1
  1. 1.II. Mathematisches InstitutFreie Universität BerlinBerlin 33

Personalised recommendations